# SDR AALA201604189003

- Difficulty date: April 17, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N952UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000119
- Aircraft time: 18,752 hours, 15,493 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Window Shade
- Part number: 17146055001
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  RT OVERWING EXIT WINDOW SHADE WILL NOT OPEN.  MX ADJUSTED WINDOW SHADE IAW AMM 25-23-15.
